# SDR T17A201806044037

- Difficulty date: June 2, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N569TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK346
- Aircraft time: 9,787 hours, 8,117 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Panel
- Part number: N995803
- Part serial: 41414
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ELECTRICAL SMELL WHILE AT CRUISE FLIGHT. AFTER LANDING, THE STRONGEST SMELL WAS COMING FROM THE EMERGENCY AND LEFT LOAD BUS CIRCUIT BREAKER AREA. FOUND AFT CIRCUIT BREAKER EL PANEL SHORTED AND BURNT. REMOVED AND REPLACED AFT CIRCUIT BREAKER EL PANEL.
